Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Liftings and covering morphisms of crossed modules in group-group oids

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.3, pp.1407-1417, 2021 (Journal Indexed in SCI) identifier identifier

Groups up to congruence relation and from categorical groups to c-crossed modules

JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, vol.15, pp.625-640, 2020 (Journal Indexed in SCI) identifier identifier

Crossed Modules, Double Group-Groupoids and Crossed Squares

Filomat, vol.34, no.6, pp.1755-1769, 2020 (Journal Indexed in SCI Expanded) Creative Commons License

Covering morphisms of topological internal groupoids

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.3, pp.1020-1029, 2020 (Journal Indexed in SCI) identifier identifier

Group-groupoid actions and liftings of crossed modules

GEORGIAN MATHEMATICAL JOURNAL, vol.26, no.3, pp.437-447, 2019 (Journal Indexed in SCI) Creative Commons License identifier

Topological Aspect of Monodromy Groupoid for a Group-Groupoid

FILOMAT, vol.33, no.2, pp.393-401, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Normality and quotient in crossed modules over groupoids and double groupoids

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.5, pp.2336-2347, 2018 (Journal Indexed in SCI) identifier identifier

G-Connectedness in Topological Groups with Operations

FILOMAT, vol.32, no.3, pp.1079-1089, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Normality and Quotients in Crossed Modules and Group-groupoids

APPLIED CATEGORICAL STRUCTURES, vol.23, no.3, pp.415-428, 2015 (Journal Indexed in SCI) identifier identifier

Covering Groupoids of Categorical Rings

FILOMAT, vol.29, no.1, pp.39-49, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

On G-Sequential Continuity

FILOMAT, vol.28, no.6, pp.1181-1189, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Coverings and crossed modules of topological groups with operations

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.5, pp.833-845, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

COVERING GROUPOIDS OF CATEGORICAL GROUPS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.4, pp.419-430, 2013 (Journal Indexed in SCI) identifier identifier

Existence of covering topological R-modules

FILOMAT, vol.27, no.6, pp.1121-1126, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON CONNECTEDNESS VIA A SEQUENTIAL METHOD

REVISTA DE LA UNION MATEMATICA ARGENTINA, vol.54, no.2, pp.101-109, 2013 (Journal Indexed in SCI) identifier identifier

THE LIFTINGS OF R-MODULES TO COVERING GROUPOIDS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.6, pp.813-822, 2012 (Journal Indexed in SCI) identifier identifier

Group-groupoids and monodromy groupoids

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.15, pp.2034-2042, 2011 (Journal Indexed in SCI) identifier identifier

Local subgroupoids II: Examples and properties

TOPOLOGY AND ITS APPLICATIONS, vol.127, no.3, pp.393-408, 2003 (Journal Indexed in SCI) identifier identifier

A monodromy principle for universal coverings of topological rings

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.31, no.12, pp.1531-1535, 2000 (Journal Indexed in SCI) identifier identifier

COVERING GROUPS OF NON-CONNECTED TOPOLOGICAL-GROUPS REVISITED

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.115, pp.97-110, 1994 (Journal Indexed in SCI) Creative Commons License identifier identifier

Articles Published in Other Journals

Liftings of Crossed Modules in the Category of Groups with Operations

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.38, no.7, pp.181-193, 2020 (Journal Indexed in ESCI) identifier identifier

Normality and Quotient in the Category of Crossed Modules Within the Category of Groups with Operations

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.38, no.7, pp.169-179, 2020 (Journal Indexed in ESCI) identifier identifier

Actions of Double Group-Groupoids and Covering Morphism

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.33, no.4, pp.810-819, 2020 (Journal Indexed in ESCI) identifier identifier

LACUNARY STATISTICALLY UPWARD AND DOWNWARD HALF QUASI-CAUCHY SEQUENCES

JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.2, pp.12-23, 2016 (Journal Indexed in ESCI) identifier

Local group-groupoids

İstanbul Univ. Fen Fak. Dergisi, no.3, pp.97-108, 2008 (National Refreed University Journal)

C MANFOLD GRUPLARININ ÖRTÜ GRUPLARI

C. B. Ü. Fen Bilimleri Dergisi, vol.4, no.1, pp.9-18, 2008 (Other Refereed National Journals)

Universal Covers of Topological Vector Spaces

AlgebrasGroups and Geometries, no.24, pp.119-128, 2007 (Refereed Journals of Other Institutions)

Some results on Local subgroupoids

IItalian Journal of Pure and Applied Mathematics, no.13, pp.9-20, 2003 (Refereed Journals of Other Institutions)

Holonomy, extendibility, and the star universal cover of a topological groupoid

APPLIED GENERAL TOPOLOGY, vol.1, no.1, pp.79-89, 2003 (Refereed Journals of Other Institutions)

Holonomy and Monodromy Groupoids, Lie Algebroids

Banach Center Publications, Institute of Mathematics, Polish Academy of Science, vol.54, pp.9-20, 2001 (Refereed Journals of Other Institutions)

Extendibility, monodromy and local triviality for topological groupoids

International Journal of Mathematics and Mathematical Science, vol.27, no.3, pp.131-140, 2001 (Refereed Journals of Other Institutions)

Coverings and ring-groupoids

GEORGIAN MATHEMATICAL JOURNAL, vol.5, no.5, pp.475-482, 1998 (Refereed Journals of Other Institutions)

Locally topological groupoids

TURKISH JOURNAL OF MATHEMATICS, vol.21, no.2, pp.235-243, 1997 (Refereed Journals of Other Institutions)

An application of the monodromy groupoid

TURKISH JOURNAL OF MATHEMATICS, vol.21, no.2, pp.227-0, 1997 (Refereed Journals of Other Institutions)

Star topological groupoids

TURKISH JOURNAL OF MATHEMATICS, vol.20, no.2, pp.227-232, 1996 (Refereed Journals of Other Institutions)

Foliations locally Lie groupoids and holonomy

Cah. Top. Geom. Diff. Cat., vol.37, no.1, pp.61-71, 1996 (Refereed Journals of Other Institutions)

Monodromy groupoid of a Lie groupoid

Cah. Top. Geom. Diff. Cat., pp.345-370, 1995 (Refereed Journals of Other Institutions)

Foliations locally toplological groupoids, and holonomy

Cah. Top. Geom. Diff. Cat., vol.37, pp.61-71, 1995 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

G-Connectedness of product topological spaces

5 th International Conference of Mathematical Sciences (ICMS 2021), İstanbul, Turkey, 23 - 27 June 2021, pp.1-4 Creative Commons License

G-Sequential methods in product spaces

5 th International Conference of Mathematical Sciences (ICMS 2021), İstanbul, Turkey, 23 - 27 June 2021, pp.1-4 Creative Commons License

Normality and quotients in local crossed modules and local group-groupoids

5 th International Conference of Mathematical Sciences (ICMS 2021), İstanbul, Turkey, 23 - 27 June 2021, pp.1-4 Creative Commons License

Internal Categories in the Category of Semi Abelian Algebras

Fourth International Conference of Mathematical Sciences (ICMS 2020)) , İstanbul, Turkey, 17 June 2020 - 21 January 2021, vol.2334, no.20008, pp.1-4 Creative Commons License

Local Group-Groupoids and Local Crossed Modules

Fourth International Conference of Mathematical Sciences (ICMS 2020)) , İstanbul, Turkey, 17 June 2020 - 21 January 2021, vol.2334, no.20004, pp.1-4 Creative Commons License

Topolojik Çaprazlanms Modüllerin Yükselmeleri

14. Ankara Matematik Günleri (AMG 2019), Ankara, Turkey, 28 - 29 June 2019, pp.119

Group-groupoids and crossed module aspects of monodromy groupoids

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

Internal groupoid actions and liftings of crossed modules within groups with operations

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

Quotients of monodromy groupoids

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

Normality and Quotient of Crossed Modules within Group with Operations

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

Crossed module aspects of monodromy groupoids for topological internal groupoids

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

Topological aspect of monodromy groupoid for a topological internal groupoid

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

Crossed modules of group-groupoids and double group-groupoids

II. International Conference on Pure and Applied Mathematics (ICPAM 2018), Van, Turkey, 11 - 13 September 2018

On Liftings of Crossed Modules

International Conference on Mathematics and Mathematics Education (ICMME-2017), Harran University, Şanlıurfa, Turkey, 11 - 13 May 2017

G-sequentially connectedness for topological groups with operations

3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

Coverings of topological semi-abelian algebras

3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

Lacunary statistically upward half quasi-Cauchy sequences

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

Normality and quotient in crossed modules and some related categories

Workshop on Applications of Topology in Mathematics and Computer Science, Ankara, Turkey, 7 - 08 September 2015

Çapraz Modüller ve Katlı Grupoidlerde Normallik ve Bölüm

10. Ankara Matematik Günleri, Ankara, Turkey, 11 - 12 June 2015

Topolojik Modüllerin Evrensel Örtüleri

AMG-2012, Turkey, 31 May - 01 June 2012

İnternal Grupoids, Topological Group with Operations And Crossed Modules

23. Ulusal Matematik Sempozyumu, Kayseri, Turkey, 4 - 07 August 2010

Books & Book Chapters

Topoloji ve Kategori

Nobel Yayınları, Ankara, 2010

Topoloji (1. Basım)

Nobel Yayınları Ankara, Ankara, 2009

Lineer Dönüşümler ve Matrisler

in: Uygulamalı Lineer Cebir, Prof Dr. Akın Ö., Editor, Palme Yayıncılık, Ankara, pp.253-290, 2002